# SDR A3LD97112

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737524
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 2602540
- Condition: Failed
- Location: Wheel Assy
- Component: Bendix, 2609801
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TIE BOLT FAILURE.  UNDER INVESTIGATION AND PENDING COMPLETION OF THE INVESTIGATION.  (X)
